# SDR SWAA2025010773732

- Difficulty date: December 3, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB SIDEWALL -TO -FLOOR SUPPORT SURFACE HAS CORROSION AT BS500 TO BS500D WL156 LBL22.<[01] FCB SIDEWALL -TO -FLOOR SUPPORT BS.480+10' TO BS.500I LBL.23 WL.156 REPAIRED IN FAULT TTG8Q00X5VBQ;[02] JOB COMPLETE.
